# SDR USAASB03171

- Difficulty date: September 17, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM MCI-PHL, AT FL370, THE CABIN ALTITUDE BEGAN TO SLOWLY CLIMB 200 FEET PER MINUTE TO 9,000 FT.  CREW BEGAN DESCENT AND WAS ABLE TO REDUCE CABIN ALTITUDED TO 8,000 FEET BUT NOT UNTIL LEVEL AT FL290.  CREW NOTED THAT AIRCRAFT SEEMS TO MAINTAIN ONLY 6.3 DIFFERENTAIL IN AUTO, STANDBY OR MANURAL PRESSURIZATION MODES.  NO OBVIOUS LEAKS WERE NOTED.  FLIGHT CONTINUED ONTO PHL WITHOUT INCIDENT.  MAINTENANCE FOUND THE FORWARD OUTFLOW VALVE INOPERATIVE.  REMOVED AND REPLACED FORWARD OUTFLOW VALVE PER MM 21-43-11.  OPS CHECK GOOD.  CHECKED AIRCRAFT FOR LEAKS.  DUCTING, PACKS, DOORS AND HATCHES CHECK GOOD.  PERFORMED AIRCRAFT CONFIDENCE CHECK PER JOB CARD J321-00-01.  OPS CHECK GOOD.  (M)
